Missouri Journal of Mathematical Sciences

Some Generalizations of Paracompactness

Samer Hamed Al Ghour

Full-text: Open access

Abstract

In this paper we introduce the concepts of $\omega$-paracompactness and countable $\omega$-paracompactness as generalizations of paracompactness. We characterize each of them. The study deals with subspaces, products and mappings of each. We conclude this paper with various counterexamples relevant to the relations among the concepts of this paper.

Article information

Source
Missouri J. Math. Sci., Volume 18, Issue 1 (2006), 64-77.

Dates
First available in Project Euclid: 3 August 2019

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1564797641

Digital Object Identifier
doi:10.35834/2006/1801064

Zentralblatt MATH identifier
1139.54315

Subjects
Primary: 54D20: Noncompact covering properties (paracompact, Lindelöf, etc.)

Citation

Al Ghour, Samer Hamed. Some Generalizations of Paracompactness. Missouri J. Math. Sci. 18 (2006), no. 1, 64--77. doi:10.35834/2006/1801064. https://projecteuclid.org/euclid.mjms/1564797641


Export citation